# SDR Z1RA107285

- Difficulty date: December 4, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 3,019 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Heater
- Part number: 7630407900112
- Part serial: 9976866
- Condition: Burned Out
- Location: Rt Nacelle
- Part time: 3,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FWD HEATED SNOW BLANKET WILL NOT HEAT.  TEMP SENSOR OUT OF RANGE.
